# SDR 2005FA0000757

- Difficulty date: March 14, 2005
- Submitted: May 18, 2005
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Retainer
- Condition: Out Of Position
- Location: Magneto
- Part time: 10 hours
- Component: Magneto, Bendix
- Component part number: BL3492901
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAGNETO COIL RETAINING WEDGE HAS FALLEN OUT AND BECAME LODGED BETWEEN THE GEAR TEETH, CAUSING THEM TO BREAK OFF.  ALSO, APPEARS THAT THE DISTRIBUTOR BLOCK WAS CRACKED AND FAILED DUE TO THIS OTHER DEFECT.  (K)
